# SDR CA100227006

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 11,847 hours
- Engine: Garrtt TFE73131G
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ED130982
- Condition: Damaged
- Location: Lt Mlg
- Component: Main Landing Ge, 253010
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE REPORTING THAT NO GEAR UP INDICATION AND THAT THE LH MAIN GEAR APPEARED TO HANG DOWN FROM WHEEL WELL. UPON JACKING THE AIRCRAFT TO DO A FUNCTIONAL GEAR SWING WITH EXTERNAL HYDRAULIC POWER IT WAS NOTED THAT THE LH MAIN WAS CONTACTING STRUCTURE UPON RETRACTION. FURTHER INVESTIGATION FOUND THAT THE WHOLE GEAR LEG COULD BE MOVED FOR AND AFT APROX 3-4 INCHES AND THE REAR TRUNION WAS NOT ATTACHED TO THE STRUCTURE. IT WAS DETERMINED THAT THE REAR TRUNNION PIN HAD NOT BEEN INSTALLED COMPLETELY AND HAD MIGRATED AFT OVER TIME UNTIL IT CAME COMPETELY OUT. THE LOCKING BOLT WAS INSTALLED BUT NOT THROUGH THE TRUNNION PIN. THE GEAR HAD BEEN OUT OF THE AIRCRAFT AT A SERVICE CENTRE IN THE US APROX 150 HRS AGO. DIFFICULTY DATE 2/27/2010
